MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL LUPINE BR DS W/ORTHCRD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

MEDOS INTERNATIONAL SàRL LUPINE BR DS W/ORTHCRD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 210712
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.According to the information received, it was reported that during the surgery, the anchor was pulled out (as the photo shows).No additional information could be provided.¿ the product has not returned to depuy synthes, however a photo was provided for evaluation.¿ visual inspection of the returned photo found the anchor detached from the sutures.The anchor and sutures had foreign matter, presumably biological residue.One of the sutures was broken and frayed.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the lupine br ds w/orthcrd would have contributed to the complained device issue.¿ based on the investigation findings, the potential cause could be traced to excessive tension applied to the suture during implant procedure.As stated on ifu 109002: residual bone fragments should be removed from the drilled hole site because they may interfere with proper placement or seating of the anchor.Do not use excessive tension or overload the suture.Doing so can lead to bone breakage and subsequent device pullout, or suture breakage.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Document specification review: ifu 109002 device history lot: pn: 210712 lot number: 105jkk there was no non-conformance regarding this lot.Manufacturing date: 6 jan 2025 expiration date: 31 dec 2027 device history batch: null device history review: pn: 210712 lot number: 105jkk there was no non-conformance regarding this lot.Manufacturing date: 6 jan 2025 expiration date: 31 dec 2027 e1: the reporter¿s complete facility address was not provided.
 
Event or Problem Description
It was reported that during an unknown arthroscopic procedure that the lupine br ds w/orthcrd anchor device pulled out of the tissue.Another device was used to complete the procedure.There was a 10 min delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: added: d9, h6 investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection found that the anchor was detached from the inserter.Only the inserter and anchor with the suture loop were returned for evaluation.The anchor and inserter had foreign matter, presumably biological residue.No other anomalies could be observed.A functional test was unable to be performed due to the device returned incomplete/lacking components required for appropriate testing.The overall complaint was confirmed as the observed condition of the lupine br ds w/orthcrd would have contributed to the complained device issue.Based on the investigation findings, the potential cause could be traced to poor bone quality or incomplete insertion.As per instructions for use, incomplete insertion or poor bone quality may result in anchor pullout.Residual bone fragments should be removed from the drilled hole site because they may interfere with proper placement or seating of the anchor.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: there was no non-conformance regarding this lot.

Brand Name
LUPINE BR DS W/ORTHCRD
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24590744
Report Number1221934-2026-01041
Device Sequence Number9531539
Product Code GAT
UDI-Device Identifier10886705001101
UDI-Public(01)10886705001101(10)105JKK(17)271231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210712
Device Lot Number105JKK
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown